# SDR AALA2018101879012

- Difficulty date: October 16, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- Aircraft time: 22,941 hours, 3,517 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES AT AFT CABIN (ROWS 25-30) LEFT.  ODOR INTERMITTENT, OCCURING ROUGHLY EVERY 10 MINUTES.  THE AIRCRAFT WAS GROUNDED. TROUBLESHOT IAW CAR 33L00021001,  FOUND NO ODOR COMING FROM ENGINE BLEED OR PACK SYSTEM. DID FIND FAULTY LIGHT BALLAST AT ROW 30 CEILING.  REPLACED BALLAST, OPS GOOD.
